# SDR CA121025004

- Difficulty date: October 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna U206F
- Engine: Cont IO520F
- System (JASC): 7414 · Magneto/Distributor
- Part: Switch
- Part number: C2925010106
- Condition: Faulted
- Location: Magneto
- Part time: 856 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON SHUTDOWN, THE PILOT CONDUCTED A LIVE MAG CHECK AND FOUND THE MAGS WHERE BOTH LIVE.  THE SWITCH WAS FOUND FAULTLY AND WAS REPLACED.
